Skip to content
My WebMD Sign In, Sign Up
new asthma patient-have a question
avatar
sistershane posted:
Hi,
I'm newly diagnosed having asthma-caused likely by 20 years in owning a clleaning service and using cleaning products. I've used masks-but there has been some chemical damage nontheless to my lungs.
I have an-"as needed inhaler" and daily maintenance inhaler.
I've noticed something odd-for me.
I'll eat a heavy meal-and when i sit down to relax later-i feel short of breath, sometimes even faint, and can feel my heartbeat pick up-working harder.
Awful feeling. Can this be due to my asthma?
Reply
 
avatar
sgbl88 responded:
Hi and welcome to the community.

Asthma meds can cause an increased heart rate.

Acid reflux can also cause similar symptoms. You should discus your symptoms with your doctor.

Please let us know how you are doing.
Sonya
Jeremiah 29:11 For I know the thoughts that I think toward you, saith the LORD, thoughts of peace, and not of evil, to give you an expected end... Ye shall seek me, and find [me]


Helpful Tips

help to ease your asthma
been having asthma for more that 20 years, but it took some time for the right diagnostic, they were trying to cure me for alergys, and of ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Asthma and Allergies Center